MathSciNet Relay Station
MathSciNet bibliographic data
MR2770043 39B82 (39B52)
Eshaghi Gordji, M.; Kaboli Gharetapeh, S.; Savadkouhi, M. B.; Aghaei, M.; Karimi, T. On cubic derivations. Int. J. Math. Anal. (Ruse) 4 (2010), no. 49-52, 2501–2514.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement